# SDR AU010246

- Difficulty date: March 1, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Cessna 402CESSNA
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Condition: Separated
- Location: Engine
- Part time: 11,333 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE NR 2 AND NR 4 CONNECTING ROD BIG ENDS FAILED. CRANKCASE HOLES AND MAGNETOS SEPARATED.
